# SDR 04FDEA00837

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP NR 2 FLAP UP STOP BOLT FITTING FOUND CRACK AT THE STOP BOLT BARREL NUT AREA AT TWO PLACES. REMOVED IAW SRM 51-31-01 VOL II AND INSTALLED NEW FITTING IAW SRM 51-33-01 VOL II AND DWG ARC4125.
